Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv medication
Jun 22, 2012

My sister realised she was hiv positive when she was pregnant,n she followed d procedure of takin medicstions daily,so the problem now is that she is sick(mentally) and at home they stopped giving her medication,so I am worried as will her health be ok becaused she stopped the medication or will she die or wat,is her life in danger,or?

Response from Dr. Henry

Outcome is highly variable depending on situation. I would discuss with her and perhaps go with her to next doctors appointment to offer support and learn more about the situation and what is being recommended. KH



Previous
Rash caused by Atripla?
Next
belly fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement